Application of Newton's method to a problem with small denominators
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 979-986
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_6_a5,
author = {V. S. Pronkin},
title = {Application of {Newton's} method to a problem with small denominators},
journal = {Differencialʹnye uravneni\^a},
pages = {979--986},
year = {1982},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a5/}
}
V. S. Pronkin. Application of Newton's method to a problem with small denominators. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 979-986. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a5/